# SDR SWAA2021021127341

- Difficulty date: October 30, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL22 WL156. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BETWEEN BS 727-BS 767 RBL 22 WL 156 PER SRM 51-40-02 AND DWG 146A7500
